# SDR CALA2015102094686

- Difficulty date: October 14, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 60,025 hours, 22,936 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION, FRAME 68 & AT FWD AFT GIRT FITTING ATTACHMENTS, FRAME 66 - 68, STRINGER 22L - 23L.  BLENDED CORROSION L2 DOOR SILL, MATERIAL LOSS .008, FRAME 68 .036 FOUND TO BE WITHIN LIMITS SRM 53-41-14 FIG 101.  INBD FLANGE & FRAME 66 CORROSION BEYOND LIMITS WITH 50% MATERIAL LOSS, NUTPLATES REPAIRED IAW SRM 53-41-14 PARA 5A FIG 201 REPAIR PRINCIPLE 11 REPAIR CAT A.
